MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U4150515RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the devices were provided, a device history review was performed.The samples were not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model u4150515rx dilatation catheter allegedly experienced balloon rupture.This information was received from various sources.Of the two malfunctions, two patients were involved with no patient consequences or impact.The two patients involved were male, no details were provided on one of the patients and the other patient was reported to be (b)(6) years old and weighed (b)(6) kgs.

Brand Name
ULTRAVERSE RX PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10311217
Report Number2020394-2020-04961
Device Sequence Number16349903
Product Code LIT
UDI-Device Identifier00801741057946
UDI-Public(01)00801741057946
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU4150515RX
Device Catalogue NumberU4150515RX
Device Lot NumberCMDR0317; CMCX0483
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/22/2020
Patient Sequence Number1